# SDR ABXA20120720234

- Difficulty date: July 20, 2012
- Submitted: July 31, 2012
- Operation: Air carrier
- Aircraft: N797AX
- Make and model: Boeing 767281
- Aircraft serial: 23147
- Aircraft time: 55,983 hours, 41,567 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112T31065
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER T/E WING SKIN AT STA 466, 505, AND 532 ARE CORRODED.  REMOVED CORROSION FROM UPPER T/E WING SKIN IAW B767 SRM 57-20-01.  REPAIRED UPPER T/E WING SKIN AT WS 505, 532 IAW AMES REA B657-55943-MR. TREATED & PRIMED AREAS IAW B767 SRM 51-20-01, ACFT WAS GROUNDED.
